# SDR AALA202407121124

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 30,881 hours, 12,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD FLIGHT ATTENDANT PANEL SHOWS 4L DOOR AMBER WITH CHECK DOOR PRESSURE MESSAGE. LOWER ECAM SHOWS 4L DOOR GREEN WITH SLIDE PROPERLY ARMED. REMOVED AND REPLACED DIAPHRAGM IAW MM 52-10-00 DOOR 4L SERVICEDBOTTLE TOP OF GREEN BAND. LEAK CHECKED GOOD.
